# SDR ASAA2022112940994

- Difficulty date: November 29, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,705 hours, 8,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5394
- Condition: Damaged
- Location: Right
- Part time: 40,616 hours, 17,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGH "PACK" LIGHT ILLUMINATED AT GATE. GROUNDED - YES. REMOVED AND REPLACED RH PACK ACM AS REQUIRED REF B737-900 AMM 21-51-04-400-802-002. RAN RH PACK NO LEAKS FOUND BITE CK NO FAULTS RAN PACK 30MIN. NO TRIP.
